A Property of the Multinomial Distribution

Established


64
Citations
1
Refs
1959
Year
Search Works
Work Details
  • DOI 10.1214/aoms/1177706363
  • OpenAlex ID W2033868481
  • Type Article
  • Language EN
  • Published N/A
  • Volume 30 (1)
  • Pages 120–127
  • Source The Annals of Mathematical Statistics
  • Publisher Institute of Mathematical Statistic…
  • FWCI 0.95
  • Added 24 Jun 2016
  • Updated 08 Oct 2026
MENU
0

A Property of the Multinomial Distribution

Article 1959 EN Bronze

64

Citations

1

References

2

Authors

0.95

FWCI

Citations by Year
Last 10 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Harry Kesten — —
2 Norman Morse — —

Data: OpenAlex